MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; ISO-GARD CIRCUIT,INFNT,HTD DL,DRAIN

MEDLINE INDUSTRIES LP; ISO-GARD CIRCUIT,INFNT,HTD DL,DRAIN
Catalog Number HUD88015KIT
Medical Device Problem Code Melted (1385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
Circuit melted.
 
Additional Manufacturer Narrative
It was reported that "circuit melted" while an infant was intubated.There is no additional information available at this time.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.

Common Device Name
ISO-GARD CIRCUIT,INFNT,HTD DL,DRAIN
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key23574480
Report Number1417592-2025-00635
Device Sequence Number10155423
Product Code OGG
UDI-Device Identifier10197344010479
UDI-Public10197344010479
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberHUD88015KIT
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2025
Initial Report FDA Received Date11/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown